MathSciNet Relay Station
MathSciNet bibliographic data
MR352253 (50 #4740) 20D15
Hummel, Kenneth G. The order of the automorphism group of a central product. Proc. Amer. Math. Soc. 47 (1975), 37–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement